| Catalog Number |
G136 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron plus g136 they allege that the handpiece is heating up and they have no water flow, no injury resulted.
Additional Manufacturer Narrative
Hpc lot # - 06180, jm lot # - 201802.Emf hp; cable, conn/gun cable crsn/rust the hpc connectors are rusted, thereby causing intermittent water flow and vibrations.The hpc connectors are rusted built up debris in the water hose.Damaged water solenoid, cannot regulate water flow, dead fc batteries.The fc have dead spots, causing intermittent operations.Check the calibrations.The unit will be repaired upon estimates approval.The aux cable was not sent in for evaluations.